Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4649
Title: On the asymptotic behaviour of the integrated square error of kernel density estimators with data-dependent bandwidth
Authors: Tenreiro, Carlos 
Keywords: Kernel estimators; Integrated square error; Asymptotic distribution; U-statistics
Issue Date: 2001
Citation: TENREIRO, Carlos - On the asymptotic behaviour of the integrated square error of kernel density estimators with data-dependent bandwidth. "Statistics & Probability Letters". 53:3 (2001) 283-292.
Abstract: In this paper, we consider the integrated square error where f is the common density function of the independent and identically distributed random vectors X1,...,Xn and is the kernel estimator with a data-dependent bandwidth. Using the approach introduced by Hall (J. Multivariate Anal. 14 (1984) 1), and under some regularity conditions, we derive the L2 consistency in probability of and we establish an asymptotic expansion in probability and a central limit theorem for Jn.
URI: http://hdl.handle.net/10316/4649
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filecf2bb3c720c647a8943332bdb09c8d7c.pdf131.3 kBAdobe PDFView/Open
Show full item record

Page view(s)

100
checked on Oct 22, 2019

Download(s)

157
checked on Oct 22, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.